# SDR SWAA2022102859223

- Difficulty date: October 13, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 20,008 hours, 9,579 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CR OUTER SKIN IS DISBONDED 6.5' FROM TOP EDGE AND 4.5' FROM L/E. / FOUND DELAMINATION DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1; PARA'S 2 AND 4.A.(6).  DAMAGED AREA WILL BE REPAIRED ACCORDING TO SRM 51-70-05-2R-1 AS REQUIRED BY SRM 53-40-70-2R-1; PARA. 4.B.(1); AND TABLE 201.  VISUALLY EXAMINED EXTENT OF DAMAGE; REMOVED DELAMINATED SKIN PLIES; REMOVED SURFACE CONTAMINANTS; PREPARED REPAIR AREA APPLICATION OF REPAIR PLIES; TAP TESTED AREA (NO DISBONDS NOTED); AND CLEANED REPAIR AREA; ALL ACCORDING TO SRM 51-70-05-2R-1 PARA'S 4.A AND 4.B.;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-05-2R-1.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 51-70-05-2R-1;[04] FABRICATED AND APPLIED REPAIR PLIES USING BMS 5-129 TY2 GR05 (LOT# 1501126-1) AND BMS 8-79 CL3 ST1581 (LOT# 1500439-1); VACUUM BAGGED UNIT FOR HEAT BLANKET CURE; ACCOMPLISHED VACUUM BLEED DOWN TEST (PASS); AND CURED REPAIR AREA; ALL ACCORDING TO SRM 51-70-05-2R-1; PARA'S 4.C THRU 4.F.  HOT BOND CONSOLE ID: ATS2802; DUE: 10/2023;[05] REQUESTING POST CURE NDI OF REPAIR IAW SRM 51-70-05-2R-1 PAR. 4.F.;[06] POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. NO DEFECTS FOUND. TOOL E600 ATS843 DUE 06/2023.;[07] INSPECTED AND VERIFIED CORRECTIVE ACTION 4.;[08] REFINISHED REPAIR AREA IAW SRM 51-70-05-2R-1 PARAGRAPH 4.G;
